# SDR AALA202209272286

- Difficulty date: August 10, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,618 hours, 10,585 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO FLOOR BEAMS WEBS HAVE SEVERAL AREAS OF MYLAR PEELING FROM UPPER SURFACE RG-113. REPLACED AFT CARGO FLOOR BEAMS WEBS MYLAR AS REQUIRED UPPER SURFACE.
